MAUDE Adverse Event Report: DJO LLC. AIRCAST VF ELITE SYSTEM W/BATTERY; SLEEVE, LIMB, COMPRESSIBLE

DJO LLC. AIRCAST VF ELITE SYSTEM W/BATTERY; SLEEVE, LIMB, COMPRESSIBLE
Model Number 30B-B
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter info: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the "venaflow elite unit caught fire in the operating room.No one was injured and the fire department was called to the scene.The machine was cleared to go back into the building by the fire marshall after the scene was cleared." no further information is currently available.

Brand Name
AIRCAST VF ELITE SYSTEM W/BATTERY
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key10326530
Report Number3012446970-2020-00023
Device Sequence Number3162794
Product Code JOW
UDI-Device Identifier00888912306539
UDI-Public00888912306539
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30B-B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1